# SDR AU010232

- Difficulty date: March 20, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Frame
- Part number: 10581002375
- Condition: Cracked
- Location: Fuselage
- Part time: 2,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT MAIN LANDING GEAR A-FRAMES CRACKED.
